MAUDE Adverse Event Report: BIOSENSE WEBSTER INC TRUDI¿ NAVIGATION SYSTEM; EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT

BIOSENSE WEBSTER INC TRUDI¿ NAVIGATION SYSTEM; EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT
Model Number 1
Medical Device Problem Codes Fire (1245); Overheating of Device (1437); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hardware investigation has begun but it has not been completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 4.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).
 
Event or Problem Description
It was reported that the trudi¿ navigation system¿s monitor encountered some heat damage and is considered as a fire hazard.It was reported that the trudi¿ navigation system¿s 32 inch monitor has heat damage in one of the corners, and it is not functioning.The monitor was described to have ¿not power on at all¿.The trudi navigation system software version is reported to be 2.3.Additional information received indicated the heat damage happened because an internal component of the monitor burned through the screen.Hence, this is considered as a fire hazard risk.With all this information provided, this event is considered as a malfunction of the device and considered to be an mdr reportable malfunction.
 
Additional Manufacturer Narrative
If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4) on 17-nov-2022, after further review of the available information related to the event and associated risk, it was determined the event is to be considered mdr reportable as a product malfunction for the reported overheating issue considering since there is a risk that this could potentially cause injuries to the patient or staff.
 
Additional Manufacturer Narrative
Manufacturers ref # (b)(4) on 29-sep-2022, during an internal review of the reported event and the additional information received, it was been determined the event was incorrectly assessed as a fire hazard situation.Based on the information available, it is understood that the customer experienced mechanical/physical damage to the monitor, by "heat"; however, it was also reported that the monitor did not have power.Therefore, there is no risk for the operator or anyone within proximity of the trudi navigation system monitor to be exposed to any fire hazard.As such, the event is no longer considered to be mdr reportable.
 
Additional Manufacturer Narrative
It was reported that the trudi¿ navigation system¿s monitor encountered some heat damage and is considered as a fire hazard.It was reported that the trudi¿ navigation system¿s 32 inch monitor has heat damage in one of the corners, and it is not functioning.The monitor was described to have ¿not power on at all¿.Device evaluation details: the device evaluation has been completed.It was confirmed that the issue was resolved by replacing the damaged monitor with a new one that was delivered to the account.The system is ready for use.It was requested to send the damaged monitor for investigation to the manufacturer.However, the investigation could not be performed as the damaged monitor was disposed of.The history of customer complaints reported during the last year and associated with trudi navigation system # (b)(6) was reviewed.No similar complaints were found there.A manufacturing record evaluation was performed for the trudi navigation system # (b)(6), and no internal action related to the reported complaint condition were identified.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).
 
Additional Manufacturer Narrative
On 25-jul-2023, the manufactured date was provided.Therefore, field h4.Device manufacture date have been populated.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).

Brand Name
TRUDI¿ NAVIGATION SYSTEM
Common Device Name
EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (IRVINE)
33 technology drive
irvine CA 92618
Manufacturer Contact
michelleann garcia
31 technology dr
irvine, CA 92618
646591-7981
MDR Report Key15366804
Report Number2029046-2022-02124
Device Sequence Number6250731
Product Code PGW
UDI-Device Identifier10846835017182
UDI-Public10846835017182
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1
Device Catalogue NumberFG200000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2022
Supplement Date Received by Manufacturer09/29/2022
11/17/2022
06/05/2023
07/25/2023
Initial Report FDA Received Date09/06/2022
Supplement Report FDA Received Date10/07/2022
12/14/2022
06/28/2023
07/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown